Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Clogged sinuses, cough, breathing problem, relief after hot shower. Taking advil claritin, mucinex. Healing period?

I have been sick for over 10 days now. I have a headache, no fever, clogged sinuses, cough and a hard time breathing while lying down. I can get relief by taking a hot shower which breaks up the clogging momentarily....but am finding it really hard to sleep. I have been taking Advil Claritin and mucinex to help but still feel horrible. How long should I wait to see if this is something worse than a cold.
Asked On : Wed, 1 May 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello.Although initially you were a virus pathology;by time since your first symptoms,you can have bacterial infection now.In relation to the symptoms,a possible diagnose is sinus infection.
."Claritin"and"Mucinex"relieve symptoms but does not cure the infection.Go to your doctor for confirm or exclude the diagnosis,you may need an antibiotic.I wish you good health.
Answered: Wed, 1 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor